# SDR 2020FA0000308

- Difficulty date: June 13, 2020
- Submitted: June 17, 2020
- Operation: General aviation
- Aircraft: N415BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1081
- Aircraft time: 5,062 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Bonding Strap
- Part number: MS250837BC8
- Condition: Distressed
- Part time: 21 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PIC REPORTED A RESTRICTION IN ELEVATOR CONTROL NOSE UP MOVEMENT DURING LANDING FLARE. POWER APPLIED & A GO-AROUND EXECUTED, RETURN TO BASE. MAINT CONDUCTED A VISUAL INSP OF ENTIRE ELEV CONTROL SYS, CONTROL WHEEL & ELEV MOVEMENT. NO DEFECTS.  DETAILED VISUAL INSP ACCOMP. DURING DVI, A BONDING STRAP ON PIVOT OF ARTIFICIAL FEEL SPRING ASSY SHOWED SIGNS OF INCORRECT ALIGNMENT & UPON DEEPER INSPECTION, MINOR FRAYING OF BONDING STRAP CABLE, BENT UP COTTER PIN & STRAP WRAPPING AROUND A SPRING PIVOT BOLT NUT. BONDING STRAP PLACED OVER NUT & IND OF EXACT DUPLICATION. MAINT DATA SHOWED NON-CONFORM W/ REQUIREMENTS IAW BONDING JUMPER ORIENTATION. MANUF WAS NOTIFIED & CORRECTIVE ACTION RECEIVED & COMPLETE.
